# SDR SWAA2021031550668

- Difficulty date: February 9, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

/ REMOVED AND REPAIRED DAMAGED FLOOR BEAM RBL58 TO LB 58 ALL WORK ACCOMPLISHED PER SRM 53-70-51-2R-5 AND EA 21-153-00314 PARTS 1 AND 2.
